International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2001 / Article

Open Access

Volume 14 |Article ID 172370 |

Anwar A. Al-Nayef, "On the spectrum of ψ-contracting operators", International Journal of Stochastic Analysis, vol. 14, Article ID 172370, 6 pages, 2001.

On the spectrum of ψ-contracting operators

Received01 Sep 1999
Revised01 Aug 2000


The spectrum σ(A) of a continuous linear operator A:EE defined on a Banach space E, which is contracting with respect to the Hausdorff measure of noncompactness, is investigated.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.